# SDR FDEA201308151898

- Difficulty date: August 15, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 72,706 hours, 15,680 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Part number: 26C175282
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE REMOTE PRESSURE PRESS TO TEST INDICATION SYS INOPERATIVE.  R & R REMOTE PRESS INDICATION SYS IAW MM  25-61-04-4.  OPS CHECKED GOOD IAW MM 25-61-04-5.
